[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 2 (3-2023) ::
JSS 2023, 16(2): 417-434 Back to browse issues page
Coefficients Estimation of Linear Regression Models Using Liu-Type Shrinkage Estimators
Zahra Zandi * , Hossein Bevrani
Abstract:   (893 Views)

This paper suggests Liu-type shrinkage estimators in linear regression model in the presence of multicollinearity under subspace information. The performance of the proposed estimators is compared to Liu-type estimator in terms of their relative efficiency via a Monte Carlo simulation study and a real data set. The results reveal that the proposed estimators outperform better than the Liu-type estimator.

Article number: 9
Keywords: Linear Regression Model, Multicollinearity, Liu-type Shrinkage Estimators, Monte Carlo Simulation.
Full-Text [PDF 188 kb]   (320 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2022/03/11 | Accepted: 2023/03/1 | Published: 2022/12/21
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zandi Z, Bevrani H. Coefficients Estimation of Linear Regression Models Using Liu-Type Shrinkage Estimators. JSS 2023; 16 (2) :417-434
URL: http://jss.irstat.ir/article-1-799-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (3-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4570